# SDR CALA2022041100937

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 78,801 hours, 16,599 cycles
- Engine: Pwa PW4052
- Engine time: 108,034 hours, 12,833 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Magnetic Plug
- Part number: B49021
- Condition: Separated
- Location: Engine Bearing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A, E

## Discrepancy

LEFT ENGINE LOW OIL PRES SURE AIRBORNE. SECURED ENGINE IAW FLT M AN. SINGLE ENG LANDING. PER VERBAL FROM CREW WINDMILL TIME WAS APPROX 25 MINUTES WITH NO NOTED POSITIVE OIL PRESSURE.
